Alert archive / Minnesota / Tornado Warnings in 2009
Tornado Warning 27, NWS La Crosse, WI
NWS La Crosse, WI issued this tornado warning at Aug 19, 2009, 4:45 PM CDT for Winona County, Minnesota. It was in force for 30 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 19, 2009, 4:45 PM CDT (21:45 UTC)
- Expired
- Aug 19, 2009, 5:15 PM CDT
- In force
- 30 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
County Winona County, MN
The radar
The La Crosse radar (KARX), 62 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 19, 4:58 PM CDT | FUNNEL CLOUD | Lewiston, MN | |
| Aug 19, 5:00 PM CDT | FUNNEL CLOUD | 1 W Lewiston, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.8 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 368 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 615 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KARX 192145
TORARX
MNC169-192215-
/O.NEW.KARX.TO.W.0027.090819T2145Z-090819T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
445 PM CDT WED AUG 19 2009
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* TORNADO WARNING FOR...
WESTERN WINONA COUNTY IN SOUTHEAST MINNESOTA...
* UNTIL 515 PM CDT
* AT 444 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM WITH A DEVELOPING TORNADO NEAR UTICA...OR
17 MILES WEST OF WINONA...MOVING NORTHEAST AT 30 MPH.
* THE TORNADO WILL BE NEAR...
LEWISTON AND BETHANY AROUND 450 PM...
ALTURA AROUND 455 PM...
STOCKTON AND COUNTY ROADS 28 AND 31 AROUND 500 PM...
ROLLINGSTONE AROUND 505 PM...
WINONA AND GOODVIEW AROUND 510 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS
&&
LAT...LON 4419 9188 4419 9186 4403 9159 4384 9197
4385 9202 4398 9209
TIME...MOT...LOC 2145Z 223DEG 28KT 4399 9198
$$
BOYNE4 follow-up statements
000
WWUS53 KARX 192151
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
451 PM CDT WED AUG 19 2009
MNC169-192215-
/O.CON.KARX.TO.W.0027.000000T0000Z-090819T2215Z/
WINONA MN-
451 PM CDT WED AUG 19 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR WESTERN
WINONA COUNTY...
AT 451 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR UTICA...OR 15 MILES
WEST OF WINONA...MOVING NORTHEAST AT 30 MPH.
* THE TORNADO WILL BE NEAR...
ALTURA AROUND 455 PM...
STOCKTON AROUND 505 PM...
ROLLINGSTONE AROUND 510 PM...
WINONA AND GOODVIEW AROUND 515 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT THURSDAY MORNING FOR
NORTHEAST IOWA AND SOUTHEAST MINNESOTA AND WESTERN WISCONSIN.
&&
LAT...LON 4419 9188 4419 9186 4403 9159 4384 9197
4385 9202 4398 9209
TIME...MOT...LOC 2151Z 227DEG 24KT 4401 9194
$$
BOYNE000
WWUS53 KARX 192155
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
455 PM CDT WED AUG 19 2009
MNC169-192215-
/O.CON.KARX.TO.W.0027.000000T0000Z-090819T2215Z/
WINONA MN-
455 PM CDT WED AUG 19 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR WESTERN
WINONA COUNTY...
AT 455 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR LEWISTON...OR
12 MILES WEST OF WINONA...MOVING EAST AT 25 MPH.
* THE TORNADO WILL BE NEAR...
LEWISTON AROUND 500 PM...
WYATTVILLE AROUND 505 PM...
STOCKTON AND ROLLINGSTONE AROUND 510 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT THURSDAY MORNING FOR
NORTHEAST IOWA AND SOUTHEAST MINNESOTA AND WESTERN WISCONSIN.
&&
LAT...LON 4394 9196 4407 9198 4419 9188 4419 9186
4403 9159 4386 9194
TIME...MOT...LOC 2155Z 260DEG 21KT 4400 9190
$$
BOYNE000
WWUS53 KARX 192203
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
503 PM CDT WED AUG 19 2009
MNC169-192215-
/O.CON.KARX.TO.W.0027.000000T0000Z-090819T2215Z/
WINONA MN-
503 PM CDT WED AUG 19 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR WESTERN
WINONA COUNTY...
AT 500 PM CDT...A FUNNEL CLOUD WAS REPORTED BY SPOTTERS NEAR
LEWISTON.
AT 501 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A POSSIBLE TORNADO NEAR LEWISTON...OR 10 MILES WEST
OF WINONA...MOVING EAST AT 25 MPH.
* THE TORNADO WILL BE NEAR...
ROLLINGSTONE AROUND 505 PM...
STOCKTON AND WHITMAN AROUND 510 PM...
WINONA AND GOODVIEW AROUND 515 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT THURSDAY MORNING FOR
NORTHEAST IOWA AND SOUTHEAST MINNESOTA AND WESTERN WISCONSIN.
&&
LAT...LON 4394 9196 4407 9198 4419 9188 4419 9186
4403 9159 4386 9194
TIME...MOT...LOC 2201Z 256DEG 24KT 4400 9184
$$
BOYNE000
WWUS53 KARX 192212
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
512 PM CDT WED AUG 19 2009
MNC169-192222-
/O.EXP.KARX.TO.W.0027.000000T0000Z-090819T2215Z/
WINONA MN-
512 PM CDT WED AUG 19 2009
...THE TORNADO WARNING FOR WESTERN WINONA COUNTY EXPIRES AT
515 PM CDT...
THE STORM WHICH PROMPTED THIS WARNING HAS WEAKENED AND NO LONGER
APPEARS CAPABLE OF PRODUCING SEVERE WEATHER.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY MORNING
FOR NORTHEAST IOWA AND SOUTHEAST MINNESOTA AND WESTERN WISCONSIN.
LAT...LON 4394 9196 4407 9198 4419 9188 4419 9186
4403 9159 4386 9194
TIME...MOT...LOC 2212Z 256DEG 24KT 4402 9174
$$
BOYNEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this tornado warning went out at Aug 19, 2:05 PM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, Aug 19, 2:05 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 205 PM CDT WED AUG 19 2009 .SHORT TERM...TONIGHT THROUGH SATURDAY FORECAST CONCERNS CONTINUE TO BE RAIN CHANCES THROUGH FRIDAY AND COLDER TEMPERATURES THURSDAY/FRIDAY. WATER VAPOR IMAGERY THIS AFTERNOON SHOWS TWO PIECES OF ENERGY CURRENTLY AFFECTING THE NORTHERN PLAINS/UPPER MIDWEST. THE FIRST PIECE THAT IS HAVING AN IMMEDIATE IMPACT IS A MID-LEVEL TROUGH THAT TRACKED FROM NEB INTO NORTHWEST IA TODAY. AMPLE 850-700MB MOISTURE TRANSPORT AHEAD OF THIS WAVE WAS PRODUCING A LARGE/ELONGATED AREA OF RAIN AND EMBEDDED THUNDERSTORM ACTIVITY FROM EASTERN MN THROUGH EASTERN IA AND NORTHEAST MO. SECOND MID-LEVEL TROUGH/CLOSED LOW WAS OVER SOUTHERN MANITOBA...MOVING SOUTHEAST. 19.12Z NAM/WRF/GFS AND 19.09Z SREF ALL IN PRETTY GOOD AGREEMENT THROUGH THE SHORT TERM. THE MID-LEVEL TROUGH OVER SOUTHERN MANITOBA WILL CONTINUE TO DEEPEN...FORMING AN ANOMALOUSLY DEEP CLOSED LOW AS IT TRACKS INTO NORTHERN WI BY THU 12Z. THIS WILL TRANSLATE TO DEEP SURFACE LOW PRESSURE OF AROUND 997 MB. AXIS OF STRONG 850-700MB MOISTURE TRANSPORT/PRECIPITABLE WATERS OF 1.5-1.75 INCH AHEAD OF THIS LOW WILL SHIFT EAST OF THE MISSISSIPPI RIVER BY EARLY THIS EVENING...AND EAST OF THE FORECAST AREA BY MIDNIGHT...AS DRY SLOT WORKS INTO THE AREA. SINCE HEAVIEST BAND OF RAIN/EMBEDDED THUNDERSTORMS DIRECTLY TIED TO THIS MOISTURE TRANSPORT...FELT CONFIDENT ENOUGH TO ADD TIME RESOLUTION TO THE POP/WX GRIDS TONIGHT. ONCE THE DRY SLOT SHUNTS THE BEST MOISTURE TRANSPORT EAST OF THE AREA...EITHER SCATTERED SHRA/ISOLATED T OR POCKETS OF DRIZZLE CAN BE EXPECTED. ANOMALOUSLY DEEP/STACKED LOW WILL ROTATE OVERHEAD ON THURSDAY...WITH SCATTERED SHRA/ISOLD THUNDER EXPECTED ASSOCIATED WITH COLD CYCLONIC FLOW/STEEP LAPSE RATES. 850MB TEMPERATURES ONLY HOVERING NEAR 10C/SCATTERED PRECIPITATION/CLOUD COVER WILL ALL ADD UP TO A FAIRLY CHILLY DAY WITH HIGHS ONLY TOPPING OFF IN THE MID 60S TO NEAR 70. FAIRLY BLUSTERY WEST WINDS WILL ALSO ADD TO THE AUTUMN-LIKE CHILL. THE LOW WILL LINGER OVERHEAD THROUGH FRIDAY FOR ANOTHER MOSTLY CLOUDY/CHILLY DAY WITH SCATTERED SHRA ACTIVITY. THE LOW BEGINS TO SHIFT EAST OF THE AREA/FILL FRIDAY NIGHT AS A RIDGE OF HIGH PRESSURE STARTS TO BUDGE EAST FROM THE PLAINS. KEPT A SMALL CHANCE OF SHRA ACROSS THE EAST THROUGH FRIDAY NIGHT IN CLOSER PROXIMITY TO THE DEPARTING LOW. HIGH PRESSURE BUILDS INTO THE AREA WITH FERVOR SATURDAY...PROVIDING SUNNY AND WARMER CONDITIONS TO THE REGION. .LONG TERM...SUNDAY THROUGH WEDNESDAY 19.00Z ECMWF AND 19.06Z GFS IN FAIRLY GOOD AGREEMENT WITH OVERALL SYNOPTIC SETUP THROUGH THE PERIOD. THE MODELS HOLD THE RIDGE STRONGLY OVER THE AREA THROUGH MONDAY...THEN START BREAKING THE RIDGE DOWN BY MONDAY NIGHT AS A STRONG MID-LEVEL TROUGH/SURFACE LOW MOVES THROUGH CENTRAL CANADA. COLD FRONT FROM THIS LOW SLOWLY DROPS SOUTHWARD ACROSS THE AREA MONDAY NIGHT THROUGH TUESDAY NIGHT FOR SHRA/TS CHANCES. BOTH MODELS THEN SHOW CANADIAN HIGH PRESSURE BUILDING INTO THE AREA ON WEDNESDAY FOR DRY CONDITIONS ALONG WITH TEMPERATURES RIGHT AROUND SEASONAL NORMALS. && .AVIATION...LATE THIS AFTERNOON THROUGH THURSDAY MORNING A SHORT WAVE TROUGH WILL MOVE NORTHEAST THROUGH THE REGION LATE THIS AFTERNOON AND EVENING. THE 19.12Z MODELS ARE INDICATING STRONG FRONTOGENETIC FORCING ACROSS NORTHEAST IOWA AND SOUTHEAST MINNESOTA THROUGH 20.00Z AND ACROSS WESTERN WISCONSIN THROUGH 20.03Z. IN ADDITION...THE PRECIPITABLE WATERS ARE INCREASING TO AROUND 1.75 INCHES AND WARM CLOUD DEPTHS INCREASE INTO THE 3.5 TO 4 KM RANGE. AS A RESULT...ANY SHOWERS OR THUNDERSTORMS WILL HAVE THE POTENTIAL OF PRODUCING VERY HEAVY RAIN. RAINFALL RATES UP TO 1.25 INCHES HAVE BEEN OBSERVED ACROSS SOUTH CENTRAL MINNESOTA EARLIER THIS AFTERNOON...AND THESE RATES WILL BE POSSIBLE ACROSS OUR AREA THROUGH MID EVENING. THERE MAY BE EVEN AN ISOLATED SEVERE THUNDERSTORM ACROSS NORTHEAST IOWA AND SOUTHWEST WISCONSIN. ONCE THIS PRECIPITATION MOVES NORTHEAST OF THE AREA...THE PRECIPITATION WILL LIKELY BECOME MORE SCATTERED. WITH A MOIST BOUNDARY LAYER TONIGHT AND THURSDAY MORNING...FOG IN THE 2-4 STATUE MILE RANGE WILL BE POSSIBLE. IN ADDITION...CEILINGS WILL LIKELY REMAIN LESS THAN 1500 FEET. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT/LONG TERM...DAS AVIATION..........BOYNE
Hazardous weather outlook, Aug 19, 2:42 PM CDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 242 PM CDT WED AUG 19 2009 WIZ017-029-201100- CLARK-TAYLOR- 242 PM CDT WED AUG 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTH CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON THROUGH TONIGHT. SEVERE WEATHER IS NOT ANTICIPATED WITH THESE STORMS. THE RAIN THIS AFTERNOON AND EVENING MAY BE HEAVY ENOUGH TO CAUSE SOME LOCALIZED FLOODING ISSUES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED THUNDERSTORMS ARE POSSIBLE ON THURSDAY. SEVERE WEATHER IS NOT EXPECTED WITH THESE STORMS. THERE IS ALSO A CHANCE OF THUNDERSTORMS MONDAY AND MONDAY NIGHT. HOWEVER...IT IS TOO EARLY TO DISCERN THE SEVERE WEATHER POTENTIAL WITH THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032>034-041>044- 053>055-061-201100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLAYTON-CRAWFORD-DODGE-FAYETTE- FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TREMPEALEAU-VERNON-WABASHA- WINNESHIEK-WINONA- 242 PM CDT WED AUG 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT A LOW PRESSURE SYSTEM WILL PRODUCE SCATTERED THUNDERSTORMS AS IT MOVES NORTHEAST THROUGH THE AREA THIS AFTERNOON AND EVENING. A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE. THE MAIN THREAT LOOKS TO BE DAMAGING WINDS. HOWEVER ISOLATED TORNADOES ARE ALSO POSSIBLE ACROSS SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST WISCONSIN. IN ADDITION...THE RAIN THIS AFTERNOON AND EVENING MAY BE HEAVY ENOUGH TO CAUSE SOME LOCALIZED FLOODING ISSUES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED THUNDERSTORMS ARE POSSIBLE ON THURSDAY. SEVERE WEATHER IS NOT EXPECTED WITH THESE STORMS. THERE IS ALSO A CHANCE OF THUNDERSTORMS MONDAY AND MONDAY NIGHT. HOWEVER...IT IS TOO EARLY TO DISCERN THE SEVERE WEATHER POTENTIAL WITH THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BECOME NECESSARY AT TIMES THROUGH 8 PM EVENING. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. AJ/BOYNE
In the hours before
Local storm report, Aug 19, 3:35 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
335 PM CDT WED AUG 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM TORNADO 2 SE FREDERICKSBURG 42.94N 92.17W
08/19/2009 CHICKASAW IA TRAINED SPOTTER
POSSIBLE TORNADO DESTROYED A BARN
&&
BOYNESpecial weather statement, Aug 19, 3:38 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE LA CROSSE WI 338 PM CDT WED AUG 19 2009 IAZ009-010-019-029-192100- CHICKASAW-FAYETTE-HOWARD-WINNESHIEK- 338 PM CDT WED AUG 19 2009 ...STRONG THUNDERSTORMS MOVING ACROSS PARTS OF NORTHEAST IOWA... AT 318 PM...DOPPLER RADAR INDICATED A STRONG THUNDERSTORMS BETWEEN MAYNARD AND JERICO IN NORTHEAST IOWA. THESE THUNDERSTORMS WILL AFFECT THE PROTIVIN...CALMAR...AND WEST UNION AREAS AROUND 4 PM. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH AND UP TO DIME SIZE HAIL. THERE MAY BE EVEN A BRIEF TORNADO. BOYNE
Special weather statement, Aug 19, 3:57 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 357 PM CDT WED AUG 19 2009 IAZ009-010-019-MNZ079-087-088-094-095-WIZ032-192200- BUFFALO-CHICKASAW-FILLMORE-HOWARD-MOWER-OLMSTED-WABASHA-WINNESHIEK- WINONA- 357 PM CDT WED AUG 19 2009 ...STRONG THUNDERSTORMS MOVING ACROSS PARTS OF NORTHEAST IOWA AND SOUTHEAST MINNESOTA... AT 348 PM...DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM JUST WEST OF LAKE CITY MINNESOTA SOUTH TO ELMA IOWA. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH... HAIL UP TO DIME SIZE...AND POSSIBLE ISOLATED TORNADOES. THIS LINE WAS MOVING EAST AT 20 MPH AND IT WILL EXTEND FROM NELSON WISCONSIN TO CRESCO IOWA BY 5 PM. BOYNE
Local storm report, Aug 19, 3:59 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
359 PM CDT WED AUG 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM TORNADO 2 NE HAWKEYE 42.96N 91.92W
08/19/2009 FAYETTE IA FIRE DEPT/RESCUE
HAWKEYE FIRE DEPARTMENT REPORTED TORNADO ON GROUND
NORTHEAST OF HAWKEYE
&&
DTJLocal storm report, Aug 19, 4:40 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
440 PM CDT WED AUG 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM FUNNEL CLOUD 2 S CASTALIA 43.08N 91.68W
08/19/2009 FAYETTE IA LAW ENFORCEMENT
&&
DTJLocal storm report, Aug 19, 4:45 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
445 PM CDT WED AUG 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM FUNNEL CLOUD 5 NE CALMAR 43.23N 91.80W
08/19/2009 WINNESHIEK IA PUBLIC
&&
DTJNearby
Tornado Warnings in Minnesota, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.